# SDR ERKR200100118

- Difficulty date: May 10, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW AT STA 990 LEFT HAS CORROSION ON AND AROUND WINDOW CASTING.  REMOVED WINDOW CASTING PER 747 SRM 51-30-02.  REMOVED CORROSION FROM WINDOW CASTING PER 747 SRM 51-10-01, FOUND WINDOW CASTING WITHIN LIMITS PER ECRA 3203-53-047-2.  ALODINED WINDOW CASTING PER 747 SRM 51-10-02 AND PRIMED WINDOW CASTING PER SOPM 20-41-02.  INSTALLED WINDOW CASTING PER 747 SRM 51-30-02.
